MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) MERLIN@HOME, RF TELEMETRY BASIC; Pulse generator, permanent, implantable

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) MERLIN@HOME, RF TELEMETRY BASIC; Pulse generator, permanent, implantable
Model Number EX1150
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report is to advise of an event that was observed during analysis.
 
Additional Manufacturer Narrative
The field complaint of a no power issue was verified.The visual inspection revealed no physical damage to the outer plastic casing of the ac power adapter or to the outer plastic housing of the transmitter.After opening the ac power adapter no burnt components were observed on the main circuit board.The ac power adapter did not have any power due to hardware failure.Upon opening the transmitter, burnt components were observed on the reverse side of the main pcb.Unable to test the unit with a working ac power adapter due to the burn damage that the transmitter main pcb sustained.High current flow through the ac wall power outlet damaged the ac power adapter and burned the transmitter main pcb causing the no power issue.

Brand Name
MERLIN@HOME, RF TELEMETRY BASIC
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23744021
Report Number2017865-2025-1006785
Device Sequence Number18694345
Product Code NVZ
UDI-Device Identifier05414734504799
UDI-Public(01)05414734504799(10)
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberEX1150
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown